中国科学院力学研究所机构知识库
Advanced  
IMECH-IR  > 流固耦合系统力学重点实验室(2012-)  > 期刊论文
Title: 基于向量式有限元方法的长输海底管道不平整度分析
Author: 许雷阁1; 林缅1
Source: 油气储运
Issued Date: 2016
Volume: 35, Issue:2, Pages:208-214
Language: 中文
Indexed Type: 其他
Corresponding Author: 林缅
Correspondent Email: linmian@imech.ac.cn
Content Type: 期刊论文
URI: http://dspace.imech.ac.cn/handle/311007/58805
Appears in Collections:流固耦合系统力学重点实验室(2012-)_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
49622.pdf(2703KB)期刊论文出版稿开放获取View 联系获取全文

description.institution: 1.中国科学院力学研究所

Recommended Citation:
许雷阁,林缅. 基于向量式有限元方法的长输海底管道不平整度分析[J]. 油气储运,2016,35(2):208-214.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[许雷阁]'s Articles
[林缅]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[许雷阁]‘s Articles
[林缅]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: 49622.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院力学研究所 - Feedback
Powered by CSpace